MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Low Test Results (2458); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-56-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Humana representative, with customer on the line, is calling on behalf of the customer.The customer is concerned with tests results of 40 mg/dl fasting and meter to lab comparison results of 104 mg/dl non-fasting using truemetrix air meter and 285 mg/dl non-fasting from doctor's lab.The customer's expected fasting blood glucose test result range is 90 - 100 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.Customer stated that in (b)(6) (customer did not remember exact date) had felt dizzy and lightheaded.Customer had performed a blood test fasting using the truemetrix air meter and obtained a result of 60 mg/dl.Customer stated she had gone to the er.Customer was diagnosed with hypoglycemia and was given orange juice.Customer did not remember her blood glucose test result when at the er.The er doctor had advised the customer to stop taking metformin and victoza.Customer was at the er for two hours before being released the same day.Customer had continued to use the truemetrix air meter.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 92 mg/dl and 97 mg/dl using truemetrix air meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :40 mg/dl date: (b)(6) 2018 time:3:00 pm fasting, result 2 :104mg/dl date: (b)(6) 2018 time:7:10pm fasting, result 3 :100mg/dl date: (b)(6) 2018 time:7:15am fasting, result 4 : 90mg/dl date: (b)(6) 2018 time: 7:25am fasting, result 5 :100mg/dl date: (b)(6) 2018 time:4:50am fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7857007
Report Number1000113657-2018-00935
Device Sequence Number13814272
Product Code NBW
UDI-Device Identifier00021292007584
UDI-Public(01)00021292007584
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1